Longueurs extrémales et théorie des fonctions.

Josef Hersch

Commentarii mathematici Helvetici (1955)

  • Volume: 29, page 301-337
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Hersch, Josef. "Longueurs extrémales et théorie des fonctions.." Commentarii mathematici Helvetici 29 (1955): 301-337. <http://eudml.org/doc/139109>.

author = {Hersch, Josef},
journal = {Commentarii mathematici Helvetici},
keywords = {complex functions},
pages = {301-337},
title = {Longueurs extrémales et théorie des fonctions.},
url = {http://eudml.org/doc/139109},
volume = {29},
year = {1955},

AU - Hersch, Josef
TI - Longueurs extrémales et théorie des fonctions.
JO - Commentarii mathematici Helvetici
PY - 1955
VL - 29
SP - 301
EP - 337
KW - complex functions
UR - http://eudml.org/doc/139109
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.